advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[05-06, 1999] 

Journal of Electrical Engineering, Vol 50, 05-06 (1999)

ROBUST ADAPTIVE CONTROL FOR A CLASS OF COMPLEX SYSTEMS

Vojtech Veselư

   The paper addresses the problem of robust adaptive decentralized control design for nonlinear and linear interconnected complex dynamical systems with uncertainties. A new class of adaptive robust continuous algorithm is proposed to guarantee stability of uncertain nonlinear and linear systems without matching conditions. These uncertainties may appear both in each subsystem as system and input uncertainties and in the interconnections. No statistical information about the uncertainty is imposed. The proposed theoretical approach is verified by two examples. The design of robust controllers and simulation results of both a three machine power system with a nonlinear model and a three vertical pendulum with a linearized model without matching conditions verify the proposed theoretical analysis.

Keywords: decentralized control, robust control, complex systems


[full-paper]


© 1997-2019  FEI STU Bratislava